Opérateurs pseudodifférentiels et représentations unitaires des groupes de Lie
Bulletin de la Société Mathématique de France, Volume 123 (1995) no. 1, pp. 117-138.
@article{BSMF_1995__123_1_117_0,
     author = {Manchon, Dominique},
     title = {Op\'erateurs pseudodiff\'erentiels et repr\'esentations unitaires des groupes de {Lie}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {117--138},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {123},
     number = {1},
     year = {1995},
     doi = {10.24033/bsmf.2253},
     mrnumber = {97b:22014},
     zbl = {0826.22009},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2253/}
}
TY  - JOUR
AU  - Manchon, Dominique
TI  - Opérateurs pseudodifférentiels et représentations unitaires des groupes de Lie
JO  - Bulletin de la Société Mathématique de France
PY  - 1995
SP  - 117
EP  - 138
VL  - 123
IS  - 1
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2253/
DO  - 10.24033/bsmf.2253
LA  - fr
ID  - BSMF_1995__123_1_117_0
ER  - 
%0 Journal Article
%A Manchon, Dominique
%T Opérateurs pseudodifférentiels et représentations unitaires des groupes de Lie
%J Bulletin de la Société Mathématique de France
%D 1995
%P 117-138
%V 123
%N 1
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.2253/
%R 10.24033/bsmf.2253
%G fr
%F BSMF_1995__123_1_117_0
Manchon, Dominique. Opérateurs pseudodifférentiels et représentations unitaires des groupes de Lie. Bulletin de la Société Mathématique de France, Volume 123 (1995) no. 1, pp. 117-138. doi : 10.24033/bsmf.2253. http://archive.numdam.org/articles/10.24033/bsmf.2253/

[A-K] Auslander (L.) and Kostant (B.). - Polarization and unitary representations of solvable Lie groups, Invent. Math., t. 14, 1971, p. 255-354. | MR | Zbl

[B-C-D] Bernat (P.), Conze (N.), Duflo (M.) et al. - Représentations des groupes de Lie résolubles, Monographie Soc. Math. France, t. 4, 1972. | MR | Zbl

[Cha] Charbonnel (J.-Y.). - Orbites fermées et orbites tempérées, Ann. Sci. École Norm. Sup., t. 23, 1990, p. 123-149. | Numdam | MR | Zbl

[Du1] Duflo (M.). - Caractères des groupes et des algèbres de Lie résolubles, Ann. Sci. École Norm. Sup., t. 3, 1970, p. 23-74. | Numdam | MR | Zbl

[Du2] Duflo (M.). - Fundamental-series representations of a semi-simple Lie group, Funct. Anal. Appl., t. 4, 1970, p. 122-126. | MR | Zbl

[Fe1] Feigin (V.I.). - Asymptotic distribution of eigenvalues for hypoelliptic systems in Rn, Math. USSR Sbornik, t. 28, n° 4, 1976, p. 533-552. | MR | Zbl

[Fe2] Feigin (V.I.). - New classes of pseudodifferential operators in ℝn and some applications, Trans. Moscow Math. Soc., t. 36, 1978, p. 153-195. | MR | Zbl

[Gui] Guichardet (A.). - Article d'introduction aux travaux de M. Duflo, prépublication de l'École Polytechnique.

[He] Helffer (B.). - Théorie spectrale pour des opérateurs globalement elliptiques, Astérisque, Soc. Math. France, t. 112, 1984. | Numdam | MR | Zbl

[Hr] Hörmander (L.). - The Weyl calculus of pseudodifferential operators, Comm. Pure Appl. Math., t. 32, 1979, p. 359-443. | MR | Zbl

[Hw1] Howe (R.). - A symbolic calculus for nilpotent Lie groups, Proc. Conference on operator algebras and group representations, Neptun, Romania Pitman, London, 1980. | Zbl

[Hw2] Howe (R.). - The role of the Heisenberg group in harmonic analysis, Bull. Amer. Math. Soc., t. 3, n° 2, 1980, p. 821-843. | MR | Zbl

[Ju] Juhl (A.). - Orbit method for nilpotent Lie groups and distribution of eigenvalues, Math. Nachr., t. 116, 1984, p. 109-152. | MR | Zbl

[Kh] Khalgui (M.S.). - Caractères des groupes de Lie, J. Funct. Anal., t. 47, 1982, p. 64-77. | MR | Zbl

[Kir] Kirillov (A.A.). - Unitary representations of nilpotent Lie groups, Russ. Math. Surveys, t. 17, n° 4, 1962, p. 53-104. | MR | Zbl

[Kn] Knapp (A.W.). - Representation theory of semisimple Lie groups, an overview based on examples. - Princeton, 1986. | Zbl

[Lu] Ludwig (J.). - Good ideals in the group algebra of a nilpotent Lie group, Math. Zeitschr., t. 161, 1978, p. 195-210. | MR | Zbl

[Ma1] Manchon (D.). - Formule de Weyl pour les groupes de Lie nilpotents, J. reine angew. Math., t. 418, 1991, p. 77-129. | MR | Zbl

[Ma2] Manchon (D.). - Calcul symbolique sur les groupes de Lie nilpotents et applications, J. Funct. Anal., t. 102, n° 2, 1991, p. 206-251. | MR | Zbl

[Ma3] Manchon (D.). - Weyl symbolic calculus on any Lie group, Acta Appl. Math., t. 30, 1993, p. 159-186. | MR | Zbl

[Nil] Nilsson (N.). - Asymptotic estimates for spectral functions connected with hypoelliptic differential operators, Ark. Math., t. 5, n° 35, 1965, p. 527-540. | MR | Zbl

[Rf] Rieffel (M.A.). - Lie group convolution algebras as deformation quantizations of linear Poisson structures, Am. J. Math., t. 48, 1990, p. 657-686. | MR | Zbl

[Ro] Rossmann (W.). - Kirillov's character formula for reductive Lie groups, Invent. Math., t. 48, 1978, p. 207-220. | MR | Zbl

[Shu] Shubin (M.A.). - Pseudodifferential operators and spectral theory, Springer, New York, 1987. | MR | Zbl

[T-S] Tulovskii (V.N.) and Shubin (M.A.). - On the asymptotic distribution of eigenvalues of pseudodifferential operators in Rn, Math. USSR Sbornik, t. 21, n° 4, 1973, p. 565-583. | Zbl

Cited by Sources: